Norms that Generate the Same Wijsman Topology on Convex Sets
Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 277-286
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1995_2_1-2_a17,
author = {P. Poggi-Corradini},
title = {Norms that {Generate} the {Same} {Wijsman} {Topology} on {Convex} {Sets}},
journal = {Journal of convex analysis},
pages = {277--286},
year = {1995},
volume = {2},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a17/}
}
P. Poggi-Corradini. Norms that Generate the Same Wijsman Topology on Convex Sets. Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 277-286. http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a17/